Stochastic Control of Linear Singularly Perturbed Systems

A. H. Haddad, P. V. Kokotovic

Research output: Contribution to journalArticlepeer-review

32 Scopus citations


This paper applies singular perturbation theory to the stochastic control for the Linear-Quadratic-Gaussian (L-Q-G) problem for systems with fast and slow modes. The limiting behavior of the optimal control and the performance index is investigated. It is shown that the optimal control can be approximated by a near optimal control which is obtained as a combination of a slow control and a fast control computed in separate time scales. Copyright #x00A9; 1977 by The Institute of Electrical and Electronics Engineers, Inc.

Original languageEnglish (US)
Pages (from-to)815-821
Number of pages7
JournalIEEE Transactions on Automatic Control
Issue number5
StatePublished - Oct 1977

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering


Dive into the research topics of 'Stochastic Control of Linear Singularly Perturbed Systems'. Together they form a unique fingerprint.

Cite this